# SDR DALA2024010800284

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CRACK INDICATION FOUND ON KEEL BEAM HINGE FITTING FWD LUG RH SIDE. CORRECTIVE ACTION: REPLACED PER ER/A 613425-14AD. (0141509)
